# SDR 96FDEA01665

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Bullnose
- Part number: 657278815
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0136 037, UPPER RUDDER BULLNOSE WORN AT CONTACT POINT OF RUDDER TO VERTICAL FIN FAIRING, BEYOND LIMITS.  RUDDER REMOVAL AND INSTALL REQUIRED.  *S/D*  REMOVED UPPER RUDDER, INSTALLED DOUBLER OVER WORN AREA IAW FEDEX SRM 55-40-3 FIG NR 1.  REINSTALLED UPPER RUDDER IAW FEDEX M/M 27-20-1.
